Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fredholm composition operators


Author: Barbara D. MacCluer
Journal: Proc. Amer. Math. Soc. 125 (1997), 163-166
MSC (1991): Primary 47B38
DOI: https://doi.org/10.1090/S0002-9939-97-03743-X
MathSciNet review: 1371134
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fredholm composition operators on a variety of Hilbert spaces of analytic functions on domains in $C^N,N\geq 1$, are characterized.


References [Enhancements On Off] (What's this?)

  • [Bou90] P. S. Bourdon, Fredholm multiplication and composition operators on the Hardy space, J. Integral Equations Operator Theory 13 (1990) 607-610. MR 91m:47038
  • [Cim77] J. A. Cima, A theorem on composition operators, Banach Spaces of Analytic
    Functions, Lecture Notes in Math., Vol. 604, Springer-Verlag, Berlin, 1977, 21-24. MR 57:13562
  • [CiTW74] J. A. Cima, J. Thomson, and W. R. Wogen, On some properties of composition operators, Indiana Univ. Math. J. 24 (1974) 215-220. MR 50:2979
  • [CM95] C. C. Cowen and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, CRC Press, Boca Raton, 1995.
  • [Hat94] O. Hatori, Fredholm composition operators on spaces of holomorphic functions, J. Integral Equations Operator Theory 18 (1994) 202-210. MR 95a:47027
  • [JM95] M. Jovovic and B. D. MacCluer, Composition operators on Dirichlet spaces, preprint.
  • [K71] N. Kerzman, Holder and $L^p$ estimates for solutions of $\overline {\partial }u=f$ in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971) 301-379. MR 43:7658

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38

Retrieve articles in all journals with MSC (1991): 47B38


Additional Information

Barbara D. MacCluer
Email: maccluer@virginia.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03743-X
Received by editor(s): July 3, 1995
Additional Notes: Supported in part by National Science Foundation Grant DMS-9300525.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society